# SDR AALA202202117185

- Difficulty date: February 2, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737*
- Aircraft serial: 31087
- Aircraft time: 36,163 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812025
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, ON AFT CARGO DOOR THRESHOLD WEB LOCATED FROM STA 807 T0 STA 877 AT S25R. REPLACED WEB PER SRM 53-60-15.
